# SDR MASA200501033

- Difficulty date: December 13, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 5,910 hours, 4,212 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 2652 DFW - AIRCRAFT WAS NOT PRESSURIZING IN FLIGHT.  MAINTENANCE INSPECTED AND FOUND THE AFT CARGO DOOR NOT PROPERLY SEATED.  MAINTENANCE OPENED THE DOOR AND CLOSED PROPERLY AND PERFORM PRESSURIZATION CHECKS WHICH OPS CHECKED GOOD.
